# SDR 96FDEA00941

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Thrust Link
- Condition: Loose
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 4361, NR 3 PYLON FWD ENG MOUNT AREA LOWER THRUST LINK LT SIDE OF PYLON HORIZONTAL ROW OF .3125 BOLTS ARE LOOSE, AS VIEWED FWD LOWER LT SIDE OF PYLON AT APPROX YN222 TO 226, 3 BOLTS LOOSE.  *S/D*  REPLACED NUTS WITH NEW AND RETORQUED PER EO 8-5410-7-4319.
